← Return to Legs and Chronic lymphocytic leukemia (CLL)

Discussion
rip (@rip)

Legs and Chronic lymphocytic leukemia (CLL)

Blood Cancers & Disorders | Last Active: May 25 11:57am | Replies (14)

Comment receiving replies
@loribmt

@rip. Good morning. I just read over some of your previous postings to see that you started treatment for CLL but then stopped. Did you ever resume the chemo? Have you been in contact with your oncologist recently?
What is the type of pain and where is it located? When you say the acetaminophen helped did you mean with the pain or did it stop the numbness and tingling as well?

The reason I ask is that chemo can cause peripheral neuropathy which could relate to some of your symptoms. Also ‘pinched nerves’ can cause the same reactions. However, symptoms can also be indications of something going on which may need more immediate attention.

Those of us on Mayo Connect are not medical professionals so we can’t diagnose but we can rely on our own experiences to help with answering questions. I’m in remission from AML-acute myeloid leukemia and have had similar symptoms such as yours. Thinking they were peripheral neuropathy like most of my chemo buddies had, I tried ignoring the situation. Bad decision and it was not PN but inflammation on my spinal cord which needed rapid and extensive treatment.

So my suggestion, to give you peace of mind and to nip this in the bud, is to make an appointment ASAP with your oncologist or GP to get the ball rolling with helping you feel better. Sometimes all we need is a nudge. Consider this a shove! 😉

Jump to this post


Replies to "@rip. Good morning. I just read over some of your previous postings to see that you..."

Thank you very much.

Rip

Hi Lori,

I am taking a pill for my CLL now. It is CALQUENCE so far no bad side effects just tingling in my legs.

Sincerely,
Ron